RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2005, Volume 400, Number 3, Pages 299–303 (Mi dan1317)  

This article is cited in 4 scientific papers (total in 4 papers)

Random polynomials and geometric probability

D.N. Zaporozhets



Bibliographic databases:
UDC: 519.21

Linking options:
  • http://mi.mathnet.ru/eng/dan1317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Zaporozhets, “An example of a random polynomial with unusual behavior of roots”, Theory Probab. Appl., 50:3 (2006), 529–535  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. F. Götze, D. Kaliada, D. N. Zaporozhets, “Correlations between real conjugate algebraic numbers”, Chebyshevskii sb., 16:4 (2015), 90–99  mathnet  elib
    3. D. Koleda, “On a way of ordering real algebraic numbers uniformly”, Proc. Steklov Inst. Math., 296, suppl. 2 (2017), 61–69  mathnet  crossref  crossref  isi  elib
    4. D. V. Koleda, “O raspredelenii veschestvennykh algebraicheskikh chisel ravnoi vysoty”, Dalnevost. matem. zhurn., 18:1 (2018), 56–70  mathnet
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020